Science China Mathematics

, Volume 60, Issue 11, pp 2219–2240 | Cite as

Singular and fractional integral operators on preduals of Campanato spaces with variable growth condition

Articles
  • 41 Downloads

Abstract

We investigate the boundedness of singular and fractional integral operators on generalized Hardy spaces defined on spaces of homogeneous type, which are preduals of Campanato spaces with variable growth condition. To do this we introduce molecules with variable growth condition. Our results are new even for ℝn case.

Keywords

singular integral fractional integral Hardy space Campanato space variable exponent space of homogeneous type 

MSC(2010)

42B30 46E30 42B20 43A17 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alvarez J. Continuity of Calderón-Zygmund type operators on the predual of a Morrey space. In: Clifford Algebra in Analysis and Related Topics. Studies in Advanced Mathematics. Boca Raton: CRC Press, 1996, 309–319Google Scholar
  2. 2.
    Bownik M. Boundedness of operators on Hardy spaces via atomic decompositions. Proc Amer Math Soc, 2005, 133: 3535–3542CrossRefMATHGoogle Scholar
  3. 3.
    Coifman R R, Weiss G. Analyse Harmonique Non-Commutative sur Certains Espaces Homogenes. Berlin-New York: Springer-Verlag, 1971CrossRefMATHGoogle Scholar
  4. 4.
    Coifman R R, Weiss G. Extensions of Hardy spaces and their use in analysis. Bull Amer Math Soc, 1977, 83: 569–645CrossRefMATHGoogle Scholar
  5. 5.
    Fefferman C, Stein E M. H p spaces of several variables. Acta Math, 1972, 129: 137–193CrossRefMATHGoogle Scholar
  6. 6.
    Gatto A E, Segovia C, Vági S. On fractional differentiation and integration on spaces of homogeneous type. Rev Mat Iberoamericana, 1996, 12: 111–145CrossRefMATHGoogle Scholar
  7. 7.
    Gatto A E, Vági S. Fractional integrals on spaces of homogeneous type. In: Analysis and Partial Differential Equations. New York: Dekker, 1990, 171–216Google Scholar
  8. 8.
    Grafakos L, Liu L, Yang D. Maximal function characterizations of Hardy spaces on RD-spaces and their applications. Sci China Ser A, 2008, 51: 2253–2284CrossRefMATHGoogle Scholar
  9. 9.
    Han Y, Müller D, Yang D. Littlewood-Paley characterizations for Hardy spaces on spaces of homogeneous type. Math Nachr, 2006, 279: 1505–1537CrossRefMATHGoogle Scholar
  10. 10.
    Harboure E, Viviani B. Boundedness of singular integral operators on H ω. Rev Un Mat Argentina, 1993, 38: 219–245MATHGoogle Scholar
  11. 11.
    Hu G, Yang D, Zhou Y. Boundedness of singular integrals in Hardy spaces on spaces of homogeneous type. Taiwanese J Math, 2009, 13: 91–135CrossRefMATHGoogle Scholar
  12. 12.
    Komori Y. Calderón-Zygmund operators on the predual of a Morrey space. Acta Math Sin (Engl Ser), 2003, 19: 297–302CrossRefMATHGoogle Scholar
  13. 13.
    Lemarié P G. Algèbres d’operateurs et semi-groupes de Poisson sur un espace de nature homogène. Orsay: Publ Math Orsay, 1984MATHGoogle Scholar
  14. 14.
    Liu L, Yang D, Zhou Y. Boundedness of generalized Riesz potentials on spaces of homogeneous type. Math Inequal Appl, 2010, 13: 867–885MATHGoogle Scholar
  15. 15.
    Macías R A, Segovia C. Lipschitz functions on spaces of homogeneous type. Adv Math, 1979, 33: 257–270CrossRefMATHGoogle Scholar
  16. 16.
    Macías R A, Segovia C. Singular integrals on generalized Lipschitz and Hardy spaces. Studia Math, 1979, 65: 55–75CrossRefMATHGoogle Scholar
  17. 17.
    Meda S, Sjögren P, Vallarino M. On the H 1-L 1 boundedness of operators. Proc Amer Math Soc, 2008, 136: 2921–2931CrossRefMATHGoogle Scholar
  18. 18.
    Nakai E. Pointwise multipliers for functions of weighted bounded mean oscillation. Studia Math, 1993, 105: 105–119CrossRefMATHGoogle Scholar
  19. 19.
    Nakai E. Hardy-Littlewood maximal operator, singular integral operators and the Riesz potentials on generalized Morrey spaces. Math Nachr, 1994, 166: 95–103CrossRefMATHGoogle Scholar
  20. 20.
    Nakai E. Pointwise multipliers on weighted BMO spaces. Studia Math, 1997, 125: 35–56CrossRefMATHGoogle Scholar
  21. 21.
    Nakai E. The Campanato, Morrey and Hölder spaces on spaces of homogeneous type. Studia Math, 2006, 176: 1–19CrossRefMATHGoogle Scholar
  22. 22.
    Nakai E. A generalization of Hardy spaces H p by using atoms. Acta Math Sin (Engl Ser), 2008, 24: 1243–1268CrossRefMATHGoogle Scholar
  23. 23.
    Nakai E. Singular and fractional integral operators on Campanato spaces with variable growth conditions. Rev Mat Complut, 2010, 23: 355–381CrossRefMATHGoogle Scholar
  24. 24.
    Nakai E, Sawano Y. Hardy spaces with variable exponents and generalized Campanato spaces. J Funct Anal, 2012, 262: 3665–3748CrossRefMATHGoogle Scholar
  25. 25.
    Nakai E, Sawano Y. Orlicz-Hardy spaces and their duals. Sci China Math, 2014, 57: 903–962CrossRefMATHGoogle Scholar
  26. 26.
    Nakai E, Yabuta K. Pointwise multipliers for functions of bounded mean oscillation. J Math Soc Japan, 1985, 37: 207–218CrossRefMATHGoogle Scholar
  27. 27.
    Nakai E, Yabuta K. Pointwise multipliers for functions of weighted bounded mean oscillation on spaces of homogeneous type. Math Japon, 1997, 46: 15–28MATHGoogle Scholar
  28. 28.
    Nakai E, Yoneda T. Riesz transforms on generalized Hardy spaces and a uniqueness theorem for the Navier-Stokes equations. Hokkaido Math J, 2011, 40: 67–88CrossRefMATHGoogle Scholar
  29. 29.
    Nakamura S. Generalized weighted Morrey spaces and classical operators. Math Nachr, 2016, 289: 2235–2262CrossRefMATHGoogle Scholar
  30. 30.
    Nakamura S, Noi T, Sawano Y. Generalized Morrey spaces and trace operator. Sci China Math, 2016, 59: 281–336CrossRefMATHGoogle Scholar
  31. 31.
    Yabuta K. A remark on the (H 1;L 1) boundedness. Bull Fac Sci Ibaraki Univ Ser A, 1993, 25: 19–21CrossRefMATHGoogle Scholar
  32. 32.
    Yang D, Zhou Y. A boundedness criterion via atoms for linear operators in Hardy spaces. Constr Approx, 2009, 29: 207–218CrossRefMATHGoogle Scholar
  33. 33.
    Zorko C T. Morrey space. Proc Amer Math Soc, 1986, 98: 586–592CrossRefMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany 2017

Authors and Affiliations

  1. 1.Department of MathematicsIbaraki UniversityMito, IbarakiJapan

Personalised recommendations